RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 1, Pages 97–150 (Mi izv8535)  

On intersections of two real quadrics

V. A. Krasnov

P.G. Demidov Yaroslavl State University

Abstract: This paper is devoted to describing properties of complete intersections of two real projective quadrics. For brevity we call such varieties biquadrics. One of the main sections is devoted to real projective spaces on real biquadrics. In another main section we study the topology of the real parts of biquadrics. The other sections are auxiliary.

Keywords: quadric, biquadric, pencil of quadrics, index function, rigid isotopy classification, topological type.

DOI: https://doi.org/10.4213/im8535

Full text: PDF file (801 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:1, 91–139

Bibliographic databases:

UDC: 512.7
MSC: 14P25, 14N25, 57R19
Received: 01.03.2016
Revised: 11.10.2016

Citation: V. A. Krasnov, “On intersections of two real quadrics”, Izv. RAN. Ser. Mat., 82:1 (2018), 97–150; Izv. Math., 82:1 (2018), 91–139

Citation in format AMSBIB
\Bibitem{Kra18}
\by V.~A.~Krasnov
\paper On intersections of two real quadrics
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 1
\pages 97--150
\mathnet{http://mi.mathnet.ru/izv8535}
\crossref{https://doi.org/10.4213/im8535}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82...91K}
\elib{http://elibrary.ru/item.asp?id=32428080}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 1
\pages 91--139
\crossref{https://doi.org/10.1070/IM8535}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427245900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043711853}


Linking options:
  • http://mi.mathnet.ru/eng/izv8535
  • https://doi.org/10.4213/im8535
  • http://mi.mathnet.ru/eng/izv/v82/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:249
    References:19
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019